Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year

IMPACT FACTOR 2016: 0.755
5-year IMPACT FACTOR: 0.789

CiteScore 2016: 0.67

SCImago Journal Rank (SJR) 2016: 1.000
Source Normalized Impact per Paper (SNIP) 2016: 1.168

Mathematical Citation Quotient (MCQ) 2016: 0.75

See all formats and pricing
More options …
Volume 27, Issue 3


The moduli space of 4-dimensional non-nilpotent complex associative algebras

Alice Fialowski / Michael Penkava
Published Online: 2013-03-29 | DOI: https://doi.org/10.1515/forum-2012-0124


In this paper, we study the moduli space of 4-dimensional complex associative algebras. We use extensions to compute the moduli space, and then give a decomposition of this moduli space into strata consisting of complex projective orbifolds, glued together through jump deformations. Because the space of 4-dimensional algebras is large, we only classify the non-nilpotent algebras in this paper.

Keywords: Versal deformations; associative algebras

MSC: 14D15; 13D10; 14B12; 16S80; 16E40; 17B55; 17B70

About the article

Received: 2012-08-16

Revised: 2013-01-05

Published Online: 2013-03-29

Published in Print: 2015-05-01

Funding Source: OTKA

Award identifier / Grant number: K77757

Funding Source: Humboldt Foundation

Funding Source: University of Wisconsin-Eau Claire

Citation Information: Forum Mathematicum, Volume 27, Issue 3, Pages 1401–1434, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2012-0124.

Export Citation

© 2015 by De Gruyter. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Alice Fialowski and Michael Penkava
Linear Algebra and its Applications, 2014, Volume 457, Page 408

Comments (0)

Please log in or register to comment.
Log in